# SDR KBMA113796

- Difficulty date: March 17, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MA12401
- Condition: Failed
- Location: Hyd System
- Part time: 5,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH, LIGHT WOULD NOT GO OUT.  REPLACED WITH NEW SWITCH.
